# SDR AALA20110309TUL01

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SIDE DENT IN FUSELAGE SKIN AT STATION 370 APPROXIMATELY JUST BELOW LONGERON 27 LEFT.  REPAIRED DAMAGE AT STATION 370 LONGERON 27 LEFT PER SRM 53-04-00 FIGURE 38 VIEW E.
